Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Headaches during increased heartbeat, nosebleed. What is wrong?

Ok, so I am 16, and i have been getting headaches whenever my heart beats really fast, for example during football practice when we run, when i get up really fast from a seated or laying down position, masturbation, so basically everything that gets my heart rate going up. then sometimes during these headaches they are accompanied by a nose bleed . What could be wrong with me?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Hi, I had gone through your query and understand your concerns. At this age first i would think of tension headache but never so less looking at your symptoms i wold like to rule out high blood pressure ( hypertension) and if present would like to know the cause of hypertension . kindly go to a physician(M.D medicine) and have a detailed work up .when ever u have a nose bleed elevate your head pinch your nose and breath through mouth for 2 minuets to stop bleeding. Please don't neglect as your young . Have a medical workup done as early as possible.
All the best
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor